MathSciNet Relay Station
MathSciNet bibliographic data
MR2292582 60J70 (60J25 60J60 60J80 92D10 92D15 92D25)
Champagnat, Nicolas; Lambert, Amaury Evolution of discrete populations and the canonical diffusion of adaptive dynamics. Ann. Appl. Probab. 17 (2007), no. 1, 102–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement